# SDR 2008UALA03114

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 23,894 hours, 10,272 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Part number: GA554912
- Condition: Malfunctioned
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE PROBLEM.  RTFL.  *S/D*  FOUND PRESS BLEED TRANSDUCER ON NR 2 ENG BAD.  REPLACED PRESS BLEED TRANSDUCER, RAN ENGS.  PACK TEMPS AND CONDITION AIR OPS NORMAL.  ALSO REPLACED AFT CABIN TRIM VALVE.
